# SDR SWAA2023082982675

- Difficulty date: July 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ON BS 540 AT LEVEL RBL 6 AT AIR CONDITIONING BAY 2023-461427 CORRECTED LOCATION: BS 540 AT LEVEL LBL 6<[01] REPLACED BRACKET ON BS 540 AT LEVEL RBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND 51-10-02;[02] STEP CORRECTED  REPLACED BRACKET ON BS 540 AT LEVEL LBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND 51-10-02;[03] CERTIFIED WORK PERFORMED.
